Alert archive / Georgia / Special Weather Statements in 2020

Special Weather Statement, NWS Atlanta, GA

February 18, 20206 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Feb 18, 2020, 9:13 PM EST for 6 counties in Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 18, 2020, 9:13 PM EST (02:13 UTC)
Expired
Feb 18, 2020, 9:45 PM EST
In force
32 min
Issued by
NWS Atlanta, GA

Counties Butts County, GA, Lamar County, GA, Meriwether County, GA, Pike County, GA, Spalding County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 28 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.2 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2020-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 237 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2020-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
237 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
567 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
357 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

145 
WWUS82 KFFC 190213
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
913 PM EST Tue Feb 18 2020
 
GAZ052>054-056>059-066>068-070>072-190245-
Butts GA-Fayette GA-Monroe GA-Coweta GA-Troup GA-Jones GA-Heard GA-
Jasper GA-Meriwether GA-Pike GA-Henry GA-Lamar GA-Spalding GA-
913 PM EST Tue Feb 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHERN FAYETTE...
NORTHERN MONROE...SOUTHEASTERN COWETA...TROUP...NORTHWESTERN JONES...
SOUTHERN HEARD...SOUTHWESTERN JASPER...MERIWETHER...PIKE...SOUTHERN
HENRY...LAMAR AND SPALDING COUNTIES UNTIL 945 PM EST...

At 913 PM EST...a line of strong thunderstorms was along a line
extending from near Flovilla to State Line Park...and moving
southeast at 30 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially 
           in poor drainage areas.

Some locations in the path of these storms include
LaGrange, Griffin, Barnesville, Jackson, Zebulon, Greenville, Locust
Grove, Hogansville, Woodbury, Luthersville, Flovilla, Milner, Brooks,
Jenkinsburg, Molena, Williamson, Orchard Hill, Meansville, Haralson
and Aldora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3338 8388 3313 8358 3288 8519 3315 8524
TIME...MOT...LOC 0213Z 299DEG 27KT 3324 8383 3302 8520 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Feb 18, 6:43 PM EST, 2 hours 30 minutes earlier.

Area forecast discussion, Feb 18, 6:43 PM EST, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
643 PM EST Tue Feb 18 2020

.PREV DISCUSSION... /Issued 325 PM EST Tue Feb 18 2020/

SHORT TERM /Tonight through Wednesday Night/...

Current satellite loop shows showers and isolated thunderstorms
moving east across the southeastern states. These storms are
associated with a frontal boundary extending from the New england
states to the TX/MX border. This boundary is expected to move slowly
SE through GA and stall somewhere across south GA Wednesday evening.
Precip is expected to continue across the area through the short
term but they will tapper off a bit Wed afternoon especially across
areas N of the Interstate 20 corridor. The main area of precip is
across N GA but it will slide slowly south with the frontal movement
over the next 24 to 36 hours. We have see 1 to 2 inches across areas
south of an Atlanta to Augusta line with some isolated 3 inch
amounts over the past 24 hours. With this boundary moving through
the CWA we could see an additional 1 to 2 inches through Wednesday
night. This is the main reason we have issued a Flash flood watch
for portions of North and Central GA. There is some low CAPE
developing this afternoon but shear params continue to remain
limited. With this in mind we are still not expecting and strong to
severe storms with this system.

Temps still expected to stay a bit on the warm side tonight and
Wednesday with lows in the 40s and 50s and highs in the 50s and 60s.
slightly cooler air moves into N GA Wed night behind the frontal
boundary with lows expected in the 30 and 40s.

01

LONG TERM /Thursday through Tuesday/...

Same story, different day. Rounds of on and off rain provided by
multiple frontal passages in combination with several upper level
disturbances will move through the area within the long term period.

Mid-level zonal flow with short-wave surface perturbations will
bring a round of rain to the area ahead of an approaching cold front
at the start of the forecast period on Thursday. As the trough digs
in behind the front, there is the possibility of wintry mix across
portions of north Georgia Thursday night, especially across the
higher elevations. Some light accumulations cannot be ruled out and
amounts could change closer to the event.

The front should exit the CWA on Friday which will give a brief
reprieve from the rain on Saturday with slight upper level ridging
and a surface high building in over the SE. SW mid and upper level
flow will return on Sunday evening with a surface low developing on
Monday over the Great Plains region, with precipitation expected to
return mid week ahead of another cold front.

High temperatures will run 10-20 degrees below normal on Thursday
through Sunday.

Morgan

&&

.AVIATION...
00Z Update...
A few breaks in the IFR/LIFR around the ATL metro possible for
the next couple of hours, but do expect CIGs to fill back into IFR
by 03Z. Some patchy LIFR is possible. A cold front will move
through overnight, and some improvement in CIGs is possible right
around 12Z WED. Very light surface winds right now, with
convection influencing some of the directions. Should be a switch
over to the SW side by 02-03Z, with speeds of 5kt or less. Winds
should switch around to the E late tomorrow as a wedge builds in.
Thunder is possible for the next couple of hours.

//ATL Confidence...00Z Update...
Med confidence.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          54  56  40  43 /  90  60  60  70
Atlanta         49  55  40  44 /  90  60  70  80
Blairsville     45  53  37  41 /  80  40  50  70
Cartersville    47  55  40  43 /  80  50  60  70
Columbus        58  63  45  48 /  90  70  80  90
Gainesville     50  54  39  42 /  90  60  50  70
Macon           60  63  42  45 /  90  70  80  90
Rome            47  54  41  43 /  70  50  60  70
Peachtree City  52  58  42  44 / 100  70  70  80
Vidalia         62  68  45  47 /  70  70  80  90

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Wednesday afternoon for the following
zones: Baldwin...Banks...Barrow...Bartow...Butts...Carroll...
Chattooga...Cherokee...Clarke...Clayton...Cobb...Coweta...
Dawson...DeKalb...Douglas...Fayette...Floyd...Forsyth...Gordon...
Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard...
Henry...Jackson...Jasper...Jones...Lamar...Madison...
Meriwether...Monroe...Morgan...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Pickens...Pike...Polk...Putnam...
Rockdale...South Fulton...Spalding...Talbot...Taliaferro...
Troup...Upson...Walton...Warren...Wilkes.

&&

SHORT TERM...01
LONG TERM....Morgan
AVIATION...NListemaa
Hazardous weather outlook, Feb 18, 9:11 PM EST, 2 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
911 PM EST Tue Feb 18 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
911 PM EST Tue Feb 18 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A Flash Flood Watch is in effect for portions of north and
central Georgia through Wednesday afternoon. Heavy rain will be
possible with ponding on roadways and some nuisance flooding,
especially in low-lying or highly urbanized areas.

There is also a slight chance of thunderstorms across parts of
north and central Georgia today and tonight. Some storms could be
strong to severe with the main threat being damaging winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Periods of possible heavy rain could occur through Thursday.
Please monitor forecast updates if there is an increased threat of
flooding. Also, the interaction of some colder air could allow
for some transition to light snow in parts of far northeast
Georgia for Thursday evening. Some light accumulations cannot be
ruled out so please monitor future updates. Otherwise, no
hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Feb 18, 7:18 PM EST, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
718 PM EST Tue Feb 18 2020

GAZ042-044-052>054-066-190045-
Fayette GA-Coweta GA-Carroll GA-Troup GA-Heard GA-South Fulton GA-
718 PM EST Tue Feb 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE...COWETA...
SOUTHEASTERN CARROLL...NORTHERN TROUP...HEARD AND SOUTHERN SOUTH
FULTON COUNTIES UNTIL 745 PM EST...

At 718 PM EST...a line of strong thunderstorms was along a line
extending from Byers Crossroads to Handy to near Texas...and moving
east at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Newnan, Franklin, Peachtree City, Union City, Fairburn, Tyrone,
Palmetto, Grantville, Whitesburg, Centralhatchee, Moreland,
Sharpsburg, Turin, East Newnan, Corinth, Plant Yates, Seaton Lake,
Dunaway Gardens, Cannongate and Harrisonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3342 8506 3355 8496 3357 8446 3328 8465
      3322 8481 3322 8485 3321 8485 3310 8514
      3325 8526 3334 8527
TIME...MOT...LOC 0018Z 283DEG 31KT 3351 8488 3336 8497 3328 8521

WIND...40MPH
Special weather statement, Feb 18, 7:44 PM EST, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
744 PM EST Tue Feb 18 2020

GAZ052>058-066-067-190115-
Butts GA-Fayette GA-Clayton GA-Coweta GA-Troup GA-Heard GA-
Spalding GA-Meriwether GA-Henry GA-
744 PM EST Tue Feb 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BUTTS...FAYETTE...
SOUTHERN CLAYTON...COWETA...NORTHERN TROUP...SOUTHERN HEARD...
NORTHERN SPALDING...NORTHWESTERN MERIWETHER AND HENRY COUNTIES UNTIL
815 PM EST...

At 744 PM EST...a line of strong thunderstorms was along a line
extending from Bonanza to near Sharpsburg to near Texas...and moving
east at 75 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Newnan, McDonough, Fayetteville, Franklin, Peachtree City,
Stockbridge, Hampton, Tyrone, Lovejoy, Locust Grove, Senoia,
Hogansville, Grantville, Luthersville, Brooks, Moreland, Sharpsburg,
Turin, Haralson and Woolsey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3350 8446 3350 8403 3349 8402 3348 8395
      3343 8391 3333 8411 3312 8515 3318 8525
      3319 8525 3325 8526
TIME...MOT...LOC 0044Z 268DEG 64KT 3347 8432 3333 8470 3321 8518
Special weather statement, Feb 18, 8:12 PM EST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
812 PM EST Tue Feb 18 2020

GAZ052>058-066-067-190145-
Butts GA-Fayette GA-Clayton GA-Coweta GA-Troup GA-Heard GA-
Spalding GA-Meriwether GA-Henry GA-
812 PM EST Tue Feb 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BUTTS...SOUTHERN
FAYETTE...SOUTHERN CLAYTON...SOUTHERN COWETA...NORTHERN TROUP...
SOUTHERN HEARD...SPALDING...NORTHERN MERIWETHER AND SOUTHERN HENRY
COUNTIES UNTIL 845 PM EST...

At 812 PM EST...a line of strong thunderstorms was along a line
extending from near Ola to near Glenn...and moving east at 40 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
LaGrange, Griffin, McDonough, Peachtree City, Hampton, Lovejoy,
Locust Grove, Senoia, Hogansville, Grantville, Luthersville, Brooks,
Moreland, Jenkinsburg, Sharpsburg, Turin, Haralson, Woolsey, Sunny
Side and Lone Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3348 8419 3344 8392 3337 8386 3335 8386
      3301 8518 3306 8523 3322 8526
TIME...MOT...LOC 0112Z 276DEG 37KT 3344 8401 3314 8523
Special weather statement, Feb 18, 8:43 PM EST, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
843 PM EST Tue Feb 18 2020

GAZ052>054-056>058-066>068-070-190215-
Butts GA-Fayette GA-Lamar GA-Coweta GA-Troup GA-Heard GA-Spalding GA-
Meriwether GA-Pike GA-Henry GA-
843 PM EST Tue Feb 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHEASTERN FAYETTE...
NORTHWESTERN LAMAR...SOUTHERN COWETA...TROUP...SOUTHERN HEARD...
SPALDING...NORTHERN MERIWETHER...NORTHERN PIKE AND SOUTHERN HENRY
COUNTIES UNTIL 915 PM EST...

At 842 PM EST...a line of strong thunderstorms was along a line
extending from Worthville to Abbottsford...and moving east at 25 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
LaGrange, Griffin, McDonough, Jackson, Hampton, Locust Grove, Senoia,
Hogansville, Grantville, Luthersville, Flovilla, Brooks, Moreland,
Jenkinsburg, Williamson, Orchard Hill, Haralson, Woolsey, Sunny Side
and Lone Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3337 8439 3335 8435 3338 8435 3346 8395
      3329 8383 3327 8383 3293 8517 3318 8525
TIME...MOT...LOC 0142Z 289DEG 21KT 3338 8392 3303 8519
Special weather statement, Feb 18, 9:13 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
913 PM EST Tue Feb 18 2020

GAZ052>054-056>059-066>068-070>072-190245-
Butts GA-Fayette GA-Monroe GA-Coweta GA-Troup GA-Jones GA-Heard GA-
Jasper GA-Meriwether GA-Pike GA-Henry GA-Lamar GA-Spalding GA-
913 PM EST Tue Feb 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHERN FAYETTE...
NORTHERN MONROE...SOUTHEASTERN COWETA...TROUP...NORTHWESTERN JONES...
SOUTHERN HEARD...SOUTHWESTERN JASPER...MERIWETHER...PIKE...SOUTHERN
HENRY...LAMAR AND SPALDING COUNTIES UNTIL 945 PM EST...

At 913 PM EST...a line of strong thunderstorms was along a line
extending from near Flovilla to State Line Park...and moving
southeast at 30 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
LaGrange, Griffin, Barnesville, Jackson, Zebulon, Greenville, Locust
Grove, Hogansville, Woodbury, Luthersville, Flovilla, Milner, Brooks,
Jenkinsburg, Molena, Williamson, Orchard Hill, Meansville, Haralson
and Aldora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3338 8388 3313 8358 3288 8519 3315 8524
TIME...MOT...LOC 0213Z 299DEG 27KT 3324 8383 3302 8520

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 7:15 PM ESTRiver Flood WarningFFCForsyth13 hr
Feb 18, 7:18 PM ESTSpecial Weather StatementFFCCoweta, Heard27 min
Feb 18, 7:44 PM ESTSpecial Weather StatementFFCCoweta, Fayette, Henry31 min
Feb 18, 8:02 PM ESTRiver Flood WarningFFCGwinnett18 hr
Feb 18, 8:12 PM ESTSpecial Weather StatementFFCHenry, Spalding33 min
Feb 18, 8:33 PM ESTRiver Flood WarningFFCCobb3 hr
Feb 18, 8:43 PM ESTSpecial Weather StatementFFCButts, Spalding, Troup32 min
Feb 18, 9:36 PM ESTRiver Flood WarningFFCMontgomery, Treutlen, Wheeler26 days
Feb 18, 9:38 PM ESTFlash Flood WarningFFCTroup6 hr
Feb 18, 9:39 PM ESTRiver Flood WarningFFCGwinnett21 days
Feb 18, 9:44 PM ESTSpecial Weather StatementFFCButts, Jasper, Lamar, Meriwether, Monroe, Pike and 1 more31 min
Feb 18, 10:02 PM ESTRiver Flood WarningFFCGwinnett, Walton21 days
Feb 18, 10:13 PM ESTSpecial Weather StatementFFCJones, Lamar, Meriwether, Monroe, Pike32 min
Feb 18, 10:19 PM ESTRiver Flood WarningFFCCobb, Fulton21 days
Feb 18, 10:46 PM ESTSpecial Weather StatementFFCHarris, Lamar, Monroe, Upson29 min
Feb 18, 11:31 PM ESTSpecial Weather StatementFFCButts, Coweta, Fayette, Heard, Lamar, Meriwether and 2 more3 hr
Feb 18, 11:39 PM ESTRiver Flood WarningFFCCherokee10 hr
Feb 18, 11:39 PM ESTRiver Flood WarningFFCCoweta21 days
Feb 18, 11:39 PM ESTRiver Flood WarningFFCCoweta, Fayette7 hr
Feb 18, 11:57 PM ESTRiver Flood WarningFFCClarke, Greene, Oconee4 days
Feb 18, 11:57 PM ESTRiver Flood WarningFFCCarroll, Coweta, Heard10 hr
Feb 18, 11:57 PM ESTRiver Flood WarningFFCClayton, Fayette, Spalding27 hr
Feb 18, 11:57 PM ESTRiver Flood WarningFFCFayette, Spalding61 hr
Feb 18, 11:57 PM ESTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson4 days
Feb 18, 11:57 PM ESTRiver Flood WarningFFCDeKalb, Rockdale37 hr
Feb 18, 11:57 PM ESTRiver Flood WarningFFCNewton, Rockdale54 hr
Feb 18, 11:57 PM ESTRiver Flood WarningFFCBarrow, Jackson11 hr
Feb 19, 12:20 AM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding26 hr
Feb 19, 12:20 AM ESTRiver Flood WarningFFCJones21 days
Feb 19, 12:30 AM ESTRiver Flood WarningFFCLamar, Spalding5 hr
Feb 19, 2:43 AM ESTRiver Flood WarningFFCMonroe30 hr
Feb 19, 3:11 AM ESTRiver Flood WarningFFCBaldwin, Washington, Wilkinson34 hr
Feb 19, 3:21 AM ESTRiver Flood WarningFFCHeard21 hr
Feb 19, 10:49 AM ESTRiver Flood WarningFFCBleckley, Pulaski21 days
Feb 19, 11:54 AM ESTRiver Flood WarningFFCTalbot, Upson51 hr
Feb 19, 12:20 PM ESTRiver Flood WarningFFCWashington, Wilkinson3 days
Feb 19, 1:40 PM ESTRiver Flood WarningFFCBibb, Crawford, Houston, Peach30 hr
Feb 19, 2:00 PM ESTWinter Weather AdvisoryFFCDawson, Fannin, Gilmer, Lumpkin, Murray, Pickens and 3 more30 hr
Feb 19, 5:36 PM ESTRiver Flood WarningFFCJones, Monroe9 hr
Feb 19, 5:36 PM ESTRiver Flood WarningFFCButts, Henry, Newton6 hr
Feb 19, 5:48 PM ESTRiver Flood WarningFFCChattahoochee, Muscogee66 hr

Nearby

Special Weather Statements in Georgia, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.